# SDR C2XA99IA601

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800124002
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- DURING C-CHECK INSPECTION, THE LEFT SEAT TRACK WAS FOUND CORRODED FROM FRAMES 36 TO 41.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK IAW ATR 42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  22,917.4 HOURS.  CYCLES:  24,865.  (X)
